Cookies?
Library Header Image
LSE Research Online LSE Library Services

Estimating optimal transformations for multiple regression using ACE algorithm

Wang, Duolao and Murphy, Michael J. (2004) Estimating optimal transformations for multiple regression using ACE algorithm. Journal of Data Science, 2 (4). pp. 329-346. ISSN 1680-743X

Full text not available from this repository.
Item Type: Article
Official URL: http://www.sinica.edu.tw/~jds/index.html
Additional Information: © 2004 Journal of Data Science
Subjects: H Social Sciences > HA Statistics
Sets: Departments > Social Policy
Research centres and groups > LSE Health
Date Deposited: 25 Sep 2008 10:16
Last Modified: 01 Oct 2010 09:08
URI: http://eprints.lse.ac.uk/id/eprint/16934

Actions (login required)

View Item View Item